# SDR WX0A2014101572198

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 35,968 hours, 22,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 22 - 25.  R & R BATTERIES IN EMER LIGHTS BATTERY PACK B5-104.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
